My 4 years old son is diagnosed just after birth with hypothyroidism. Although his thyroid has normal size and location, apparently it does not work. He takes daily doses of Thyroxin ( Euthyrox ) and his TSH is around 1. His endocrinologists is happy with his results. However he has some symptoms of ADHD such as forgetting about discipline and high degree of concentration missing and nervousness when he is extremely excite e.g during playing with other children . In that cased we have to calm him down to get his attention. This kind of behaviors are not shown up every day, as for couple of days he is very calm and concentrated, but for some days he is very excited and get nervous and angry very fast. Then he screams and does not listen to anybody. I wonder if it is related to his Hypothyroidism or he just have ADHD syndromes. How can we help him?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.